File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Breathers and rogue waves for a third order nonlocal partial differential equation by a bilinear transformation

TitleBreathers and rogue waves for a third order nonlocal partial differential equation by a bilinear transformation
Authors
Issue Date2016
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/aml
Citation
Applied Mathematics Letters, 2016, v. 56, p. 72-77 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/226329
ISSN
2015 Impact Factor: 1.659
2015 SCImago Journal Rankings: 1.141

 

DC FieldValueLanguage
dc.contributor.authorXu, ZX-
dc.contributor.authorChow, KW-
dc.date.accessioned2016-06-17T07:43:24Z-
dc.date.available2016-06-17T07:43:24Z-
dc.date.issued2016-
dc.identifier.citationApplied Mathematics Letters, 2016, v. 56, p. 72-77-
dc.identifier.issn0893-9659-
dc.identifier.urihttp://hdl.handle.net/10722/226329-
dc.languageeng-
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/aml-
dc.relation.ispartofApplied Mathematics Letters-
dc.rightsThis work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.-
dc.titleBreathers and rogue waves for a third order nonlocal partial differential equation by a bilinear transformation-
dc.typeArticle-
dc.identifier.emailChow, KW: kwchow@hku.hk-
dc.identifier.authorityChow, KW=rp00112-
dc.description.naturepostprint-
dc.identifier.doi10.1016/j.aml.2015.12.016-
dc.identifier.hkuros258688-
dc.identifier.volume56-
dc.identifier.spage72-
dc.identifier.epage77-
dc.publisher.placeUnited Kingdom-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats